Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 182, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 23, 2011, 2:31 PM EDT for Alachua County, Bradford County, Union County, Florida. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2011, 2:31 PM EDT (18:31 UTC)
- Expired
- Jun 23, 2011, 3:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Bradford County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 2:52 PM EDT | TSTM WND DMG | La Crosse, FL | A COUPLE OF TREES DOWN AND POWERLINES DOWN IN THE LA CROSSE AREA. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2305 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
624 WUUS52 KJAX 231831 SVRJAX FLC001-007-125-231915- /O.NEW.KJAX.SV.W.0182.110623T1831Z-110623T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 PM EDT THU JUN 23 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BRADFORD COUNTY IN NORTHERN FLORIDA NORTHWESTERN ALACHUA COUNTY IN NORTHERN FLORIDA SOUTHERN UNION COUNTY IN NORTHERN FLORIDA * UNTIL 315 PM EDT * AT 232 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALACHUA...OR 12 MILES SOUTHWEST OF WORTHINGTON SPRINGS...AND MOVING NORTHEAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WORTHINGTON SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3006 8239 2988 8220 2967 8252 2981 8266 TIME...MOT...LOC 1832Z 228DEG 10KT 2980 8251 $$ HESS
1 follow-up statement
015 WWUS52 KJAX 231906 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 306 PM EDT THU JUN 23 2011 FLC001-007-125-231916- /O.EXP.KJAX.SV.W.0182.000000T0000Z-110623T1915Z/ BRADFORD FL-ALACHUA FL-UNION FL- 306 PM EDT THU JUN 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN UNION...NORTHWESTERN ALACHUA AND WESTERN BRADFORD COUNTIES WILL EXPIRE AT 315 PM EDT... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3006 8239 2988 8220 2967 8252 2981 8266 TIME...MOT...LOC 1906Z 228DEG 10KT 2986 8243 $$ HESS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:30 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 23, 2:30 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT THU JUN 23 2011 .SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST. .SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS. HOWEVER...THESE WILL BE DIFFICULT TO TIME. SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO THE E OF THE FIRE. .LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED. && .AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE INDICATED THIS EXPECTED TREND IN THE TAFS. && .MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE BUILDS N OF THE FORECAST AREA. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 94 72 94 / 40 30 20 40 SSI 76 90 76 90 / 40 30 20 30 JAX 73 92 73 92 / 40 50 30 40 SGJ 75 88 74 88 / 30 50 30 40 GNV 72 92 72 92 / 30 60 30 50 OCF 73 93 72 91 / 30 60 40 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 10:25 AM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1025 AM EDT THU JUN 23 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1025 AM EDT THU JUN 23 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...DENSE SMOKE ADVISORY FOR EXTREME SOUTHEAST GEORGIA AND NASSAU COUNTY IN NORTHEAST FLORIDA THROUGH 4 PM... ...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY... ...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS... .DAY ONE...TODAY AND TONIGHT... WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND DENSE SMOKE ADVISORY. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN BE FOUND ON THE FRONT PAGE OF OUR WEBSITE. A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST SEABREEZE ACROSS MUCH OF THE FORECAST AREA. SHOWERS AND STORMS WILL GENERALLY INITIATE WEST OF THE I-75 CORRIDOR LATE THIS MORNING. AS THE DAY UNFOLDS...THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE NORTHEAST. THUNDERSTORMS WILL LIKELY BECOME MOST NUMEROUS ALONG AND EAST OF THE I-95 CORRIDOR DUE TO A SEABREEZE MERGER. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING THE GREATEST THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ/SEC
In the hours before
Local storm report, Jun 23, 12:34 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM WILDFIRE 11 W TAYLOR 30.41N 82.48W
06/23/2011 COLUMBIA FL EMERGENCY MNGR
THE IMPASSABLE BAY FIRE HAD BURNED 11,305 ACRES AND WAS
60 PERCENT CONTAINED. THE KELLY FIRE BURNED 818 ACRES AND
WAS 55 PERCENT CONTAINED. THE LAT/LONG OF THE KELLY FIRE
WAS UNKNOWN.
1200 PM WILDFIRE 5 WNW LAKE GENEVA 29.81N 82.08W
06/23/2011 BRADFORD FL EMERGENCY MNGR
THE SANTA FE SWAMP FIRE BURNED 6,500 ACRES AND WAS 60
PERCENT CONTAINED.
1200 PM WILDFIRE 6 E JASPER 30.50N 82.85W
06/23/2011 HAMILTON FL EMERGENCY MNGR
THE CYPRESS CREEK FIRE BURNED 200 ACRES AND WAS 65
PERCENT CONTAINED. THE BLUE RIBBON FIRE WAS 100 PERCENT
CONTAINED AND BURNED 206 ACRES. THE FIRE LOCATIONS WERE
APPROXIMATED USING FL DOF MAPS.
1200 PM WILDFIRE 1 NNE GEORGETOWN 29.41N 81.63W
06/23/2011 PUTNAM FL EMERGENCY MNGR
THE LAKE ANNA FIRE BURNED 250 ACRES AND WAS 80 PERCENT
CONTAINED. THE FIRE LOCATION WAS APPROXIMATED USING THE
FL DOF WILDFIRE LOCATION MAP.
1200 PM WILDFIRE 4 NE ELLERBEE 30.14N 82.15W
06/23/2011 UNION FL EMERGENCY MNGR
THE COUNTY LINE FIRE BURNED ABOUT 110 ACRES AND WAS 5
PERCENT CONTAINED. THE FIRE LOCATION WAS APPROXIMATED BY
ON THE FL DOF WILDFIRE LOCATION MAP.
&&
AENYEDISpecial weather statement, Jun 23, 1:34 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
134 PM EDT THU JUN 23 2011
GAZ165-166-231800-
COASTAL CAMDEN-INLAND CAMDEN-
134 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CAMDEN
COUNTY FOR STRONG WINDS VALID UNTIL 200 PM EDT...
AT 134 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF TARBORO...OR 7 MILES
WEST OF WOODBINE...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND TARBORO...WOODBINE...HARRIETTS BLUFF...
DOVER BLUFF AND COLESBURG THROUGH 200 PM EDT. GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3087 8146 3088 8185 3101 8189 3109 8156
3108 8153 3107 8153 3105 8150
TIME...MOT...LOC 1734Z 269DEG 9KT 3092 8182
ZIBURASpecial weather statement, Jun 23, 1:56 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 156 PM EDT THU JUN 23 2011 FLZ021-022-030-031-035-036-231830- ALACHUA-BRADFORD-COLUMBIA-GILCHRIST-SUWANNEE-UNION- 156 PM EDT THU JUN 23 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN BRADFORD...NORTHWESTERN ALACHUA...SOUTHERN COLUMBIA...NORTHEASTERN GILCHRIST...SOUTHEASTERN SUWANNEE AND SOUTHWESTERN UNION COUNTIES FOR STRONG WINDS VALID UNTIL 230 PM EDT... AT 157 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES SOUTH OF HILDRETH...OR 4 MILES SOUTHWEST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HILDRETH...FORT WHITE...ICHETUCKNEE SPRINGS STATE PARK...HIGH SPRINGS...OLENO STATE PARK AND COLUMBIA THROUGH 230 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3014 8265 2988 8214 2964 8237 2991 8290 TIME...MOT...LOC 1757Z 229DEG 12KT 2993 8280 ZIBURA
Special weather statement, Jun 23, 2:13 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 213 PM EDT THU JUN 23 2011 GAZ150-163-164-231845- CHARLTON-CLINCH-WARE- 213 PM EDT THU JUN 23 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WARE...SOUTHEASTERN CLINCH AND WESTERN CHARLTON COUNTIES FOR STRONG WINDS VALID UNTIL 245 PM EDT... AT 214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 15 MILES SOUTHWEST OF STEPHEN FOSTER STATE PARK...OR 8 MILES SOUTHEAST OF FARGO...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK THROUGH 245 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3083 8249 3084 8223 3059 8224 3059 8250 TIME...MOT...LOC 1814Z 229DEG 10KT 3064 8243 ZIBURA
Special weather statement, Jun 23, 2:19 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU JUN 23 2011
GAZ154-166-231845-
COASTAL CAMDEN-COASTAL GLYNN-
219 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND NORTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 245 PM
EDT...
AT 220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF DOVER BLUFF...OR 8 MILES
NORTHEAST OF WOODBINE...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOVER BLUFF AND BRUNSWICK
THROUGH 245 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3109 8143 3102 8143 3099 8146 3098 8163
3099 8163 3111 8160 3119 8143 3110 8143
3110 8142
TIME...MOT...LOC 1820Z 256DEG 20KT 3102 8156Special weather statement, Jun 23, 2:28 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT THU JUN 23 2011
FLZ021-022-030-031-035-036-040-231900-
ALACHUA-BRADFORD-COLUMBIA-GILCHRIST-MARION-SUWANNEE-UNION-
228 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
ALACHUA...SOUTHERN COLUMBIA...GILCHRIST...SOUTHEASTERN SUWANNEE...
UNION AND CENTRAL MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...
AT 228 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BELL TO 11 MILES SOUTH OF FLEMINGTON...MOVING NORTH AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL...ARCHER...
REDDICK...OLENO STATE PARK...NEWBERRY...MICANOPY...MCINTOSH...
ICHETUCKNEE SPRINGS STATE PARK...HILDRETH AND HIGH SPRINGS THROUGH
300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2919 8233 2928 8242 2948 8241 2947 8255
2953 8256 2953 8265 2956 8267 2956 8270
2979 8294 2982 8294 2983 8290 2986 8288
2989 8290 2990 8292 2993 8293 3014 8258
3003 8205 2949 8206
TIME...MOT...LOC 1828Z 182DEG 9KT 2988 8291 2926 8233
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:16 PM EDT | Special Weather Statement | JAX | Baker | 24 min |
| Jun 23, 9:08 AM EDT | Dense Smoke Advisory | JAX | Nassau | 5 hr |
| Jun 23, 9:16 AM EDT | Marine Dense Smoke Advisory | JAX | 5 hr | |
| Jun 23, 1:56 PM EDT | Special Weather Statement | JAX | Alachua | 34 min |
| Jun 23, 2:28 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist, Union | 32 min |
| Jun 23, 2:37 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 23, 2:50 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 40 min |
| Jun 23, 2:54 PM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| Jun 23, 2:54 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 36 min |
| Jun 23, 3:13 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 41 min |
| Jun 23, 3:23 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 52 min |
| Jun 23, 3:32 PM EDT | Special Weather Statement | JAX | Bradford | 43 min |
| Jun 23, 3:32 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 43 min |
| Jun 23, 3:34 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 23, 3:39 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau, Union | 51 min |
| Jun 23, 3:56 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jun 23, 4:01 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 44 min |
| Jun 23, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 38 min |
| Jun 23, 4:16 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Jun 23, 4:26 PM EDT | Special Marine Warning | JAX | 94 min | |
| Jun 23, 4:27 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Jun 23, 4:48 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau, Putnam, Saint Johns | 42 min |
| Jun 23, 4:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jun 23, 5:10 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Jun 23, 5:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 23, 5:28 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Flagler, Putnam, Saint Johns | 47 min |
| Jun 23, 6:26 PM EDT | Special Marine Warning | JAX | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.